| Model Number |
DSX700T11W |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Cancer (3262); Unspecified Respiratory Problem (4464); Unspecified Kidney or Urinary Problem (4503)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging nose irritation, respiratory tract irritation, kidney disease/toxicity, liver disease/toxicity, cancer.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for evaluation.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
Additional information was received on february 02, 2022, and section h11 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging nose irritation, respiratory tract irritation, kidney disease/toxicity, liver disease/toxicity, cancer.No medical intervention was specified by the patient.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and found no evidence of foam degradation.The third-party service center concludes that they couldn't confirm the customer's allegation and unit got corrected.In box g: date received by mfg (rfb) has been updated.In box h: evaluation method code grid, evaluation results code grid and conclusion code grid has been updated.